EconPapers    
Economics at your fingertips  
 

Sequential Generalized Transforms on Function Space

Jae Gil Choi, Hyun Soo Chung and Seung Jun Chang

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

We define two sequential transforms on a function space induced by generalized Brownian motion process. We then establish the existence of the sequential transforms for functionals in a Banach algebra of functionals on . We also establish that any one of these transforms acts like an inverse transform of the other transform. Finally, we give some remarks about certain relations between our sequential transforms and other well-known transforms on .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/565832.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/565832.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:565832

DOI: 10.1155/2013/565832

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:565832